# SDR 2005UALA00852

- Difficulty date: August 19, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Aircraft time: 49,755 hours, 27,326 cycles
- Engine: Cfmint CFM562AFR
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE SKIN IS DENTED 0.75 INCH FWD OF STA 1006 & IMMEDIATELY BELOW SKIN LAP AT S14L.
